# SDR DALA2022030801512

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 79,295 hours, 10,401 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 O2 MASKS DEPLOYED IN FWD GALLEY. CORRECTIVE ACTION: REPACK O2 MASKS AMM A330 35-21. (8521080)
